I have already been to the dermatologist for this red mark … she said its dry skin and to put Vaseline on it.
I personally think its more than dry skin as it is bumpy and pus comes out of it. I do pick it. Its so hard no to!
Anyways its ruining my life and I hate it!! Any suggestions are greatly appreciated! I am very frustrated and I’m tired of being asked “What happened?” by strangers and “Were you in an accident?” or “Did you fall?” Please help!!! Thanks!
I agree with you that it looks more than just dry skin even if you have been picking it.
It looks like it might be caused by a bleeding disorder rather than just a skin disease. I therefore recommend that you consult your doctor once again for re-examination and possibly have the following bleeding disorder and bruising tests done:
1. Complete blood count (CBC)
2. Peripheral blood smear
3. Prothrombin time
4. Partial thromboplastin time
Medications that Cause Bruising and Bleeding
In addition since some medications can cause bleeding and bruising, go through the medications you are taking (if any) and see if you are taking the ones listed below. If you are discuss with your doctor and have them change your prescription.
Nonsteroidal anti-inflammatory drugs (NSAIDS) like Ibuprofen, Diclofenac, Indomethacin, Naproxen
Herbs that Cause Bruising and Bleeding
Herbs that can cause bleeding and bruising include:
Vitamins that Cause Bruising and Bleeding
Vitamins and supplements that can cause bleeding and bruising include:
Vitamin E (high dose)
Omega 3 fatty acids (high dose)